# SDR XN0A1314

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 46,471 hours, 31,396 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 1 COMPASS FLAG IN VIEW.  CAN NOT DUPLICATE, NO FLAGS AT THIS TIME, CHECKED COUPLERS AND PLATFORMS ALL NORMAL IN RACKS, OPS CHECKS NORMAL IAW 300 AMM CHAPTER 34-21-00.
